MathSciNet Relay Station
MathSciNet bibliographic data
MR1438219 93D15 (93B40)
Čelikovský, Sergej Numerical algorithm for nonsmooth stabilization of triangular form systems. Kybernetika (Prague) 32 (1996), no. 3, 261–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement